# SDR FDEA201405241153

- Difficulty date: May 24, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 74,405 hours, 16,551 cycles
- Engine: Ge CF680C2D1F
- Engine time: 54,021 hours, 12,724 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

WHILE LEVEL AT FL370,  RECEIVE A LEVEL 2, NR 3 ENGINE OIL FILTER ALERT.  COMPLIED WITH QRH DIRECTIVE & SHUTDOWN NR 3 ENGINE.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  REMOVED MAIN CHIP DETECTOR & FOUND  LARGE QTY OF LARGE METAL PARTICLES.  REMOVED OIL FILTER & FOUND NO VISIBLE PARTICLES.  REMOVED AND REPLACED NR 3 ENGINE IAW 71T0003 AND 71T0903.  PERFORMED ENGINE RUN PER JRH.   GROUND OPS CHECKED NORMAL.
